# SDR SWAA2016020148559

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 11,974 hours, 5,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMER LIGHT MOUNTING PLATE BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
